Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from dry cough and wheezing. Treated with steroid inhalers, mondeslor, steroids. Phlegm does not come out. Done HR CT scan, nebulisation, homeopathic treatment. Cure?

I have been suffering from dry cough and wheezing for the past 5 months. I have been treated with steriod inhalers, mondeslor, steriods. I have no relief. The phlegm just does not come out. I have also got the HR Ct scan done and it is normal. I have also done nebulisation. I am also taking homeopathy but no relief. Please doctor Madni can you help. Narmada
Asked On : Sun, 1 Jul 2012
Answers:  2 Views:  476
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
For your problem Ayurveda medicines will be useful to you.
start these medication.. and avoid all another medication which not helping you..
1. Somasav 10 ml twice a day with warm water mixing in it
2. Sitopaladi churna 1 gram + abhrak bhasma 250 mg - with honey thrice a day
3. Syrup WHoopin (Sandu) 10 ml twice a day
4. Yashtimadhu ghan vati ( suck it 4-6 tablets a day)
5. Swas-kas chintanmani ras 1 tab once a day

avoid ice and chilled water and foods stored in refrigerator
take warm milk adding turmeric in it for twice a day
keep gargle of warm water adding salt and turmeric in it .. 5-6 times a day

medicines have to take for minimum six months.
Answered: Wed, 4 Jul 2012
I find this answer helpful
Homeopath Dr. Bhushan Jain's  Response
hi, you are suffering from bronchitis, definitely homoeopathy will help you to cure and avoid the causative factor which aggravate your problem.thanx
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor